# SDR S2YA04018

- Difficulty date: June 1, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- Engine: Pwa PT6A67D
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC10
- Condition: Erratic
- Location: Lt Ac
- Part time: 10,632 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BEFORE FLIGHT, THE CREW NOTED SEVERAL ELECTRICALLY RELATED PROBLEMS, INCLUDING LT AC ANNUNCIATOR ILLUMINATED AND THE VOLT METER BEING ERRATIC.  THE CREW RETURNED TO THE GATE AND AFTER CONSULTING WITH MX, MEL`D THE SYSTEM.  MX INSPECTED THE SYSTEM INCLUDING SWAPPING THE INVERTERS AND THE PROBLEM SWITCHED SIDES.  MX RETURNED THE GOOD INVERTER BACK AND REPLACED THE OTHER INVERTER.  MX RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS. (K)
